Access Restriction

Author Zohar, Shalhav
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1974
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The solution of a set of $\textit{m}$ linear equations with a non-Hermitian Toeplitz associated matrix is considered. Presently available fast algorithms solve this set with $4\textit{m}2$ “operations” (an “operation” is defined here as a set of one addition and one multiplication). An improved algorithm requiring only $3\textit{m}2$ “operations” is presented.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1974-04-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 21
Issue Number 2
Page Count 5
Starting Page 272
Ending Page 276

Open content in new tab

   Open content in new tab
Source: ACM Digital Library